I need to get rid of the huge bottom lip created with Juvederm. I just want to know if I use the hyaluronidase to get rid of it, will it be just as swollen and dramatic for a few days like the filler was?
Does Hyaluronidase Cause Swelling?
Doctor Answers (1)
Hyaluronidase for correction of too much Juvederm in the lip
Typically the amount of hyaluronidase needed to inject is not as much as the Juvederm or Restylane that was injected. Furthermore, the hyaluronidase is a watery liquid and is not as viscous or thick as the gels of Restylane or Juvederm. The swelling from the hyaluronidase injections, therefore, is not as much and goes away quickly.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.